Follow
Massimiliano Gubinelli
Massimiliano Gubinelli
Wallis Professor of Mathematics, University of Oxford
Verified email at maths.ox.ac.uk - Homepage
Title
Cited by
Cited by
Year
Controlling rough paths
M Gubinelli
Journal of Functional Analysis 216 (1), 86-140, 2004
5792004
Paracontrolled distributions and singular PDEs
M Gubinelli, P Imkeller, N Perkowski
Forum of Mathematics, Pi 3 (e6), 75 pages, 2015
5322015
Well-posedness of the transport equation by stochastic perturbation
F Flandoli, M Gubinelli, E Priola
Inventiones Mathematicae 180 (1), 1-53, 2010
3482010
KPZ reloaded
M Gubinelli, N Perkowski
Communications in Mathematical Physics 349 (1), 165-269, 2017
2052017
Ramification of rough paths
M Gubinelli
Journal of Differential Equations 248 (4), 693-721, 2010
1752010
Rough evolution equations
M Gubinelli, S Tindel
The Annals of Probability 38 (1), 1-75, 2010
1442010
Averaging along irregular curves and regularisation of ODEs
R Catellier, M Gubinelli
Stochastic Processes and their Applications 126 (8), 2323-2366, 2016
135*2016
Young integrals and SPDEs
M Gubinelli, A Lejay, S Tindel
Potential Analysis 25 (4), 307-326, 2006
1112006
Energy solutions of KPZ are unique
M Gubinelli, N Perkowski
Journal of the American Mathematical Society, 2017
1102017
Stochastic ODEs and stochastic linear PDEs with critical drift: regularity, duality and uniqueness
L Beck, F Flandoli, M Gubinelli, M Maurelli
Electronic Journal of Probability 24, 2019
1032019
Non-linear rough heat equations
A Deya, M Gubinelli, S Tindel
Probability Theory and Related Fields, 1-51, 2011
852011
Renormalization of the two-dimensional stochastic nonlinear wave equations
M Gubinelli, H Koch, T Oh
Transactions of the American Mathematical Society 370 (10), 7335-7359, 2018
812018
Regularization by noise and stochastic Burgers equations
M Gubinelli, M Jara
Stochastic Partial Differential Equations: Analysis and Computations 1 (2 …, 2013
762013
Global Solutions to Elliptic and Parabolic Models in Euclidean Space
M Gubinelli, M Hofmanová
Communications in Mathematical Physics 368 (3), 1201-1266, 2019
672019
Full well-posedness of point vortex dynamics corresponding to stochastic 2D Euler equations
F Flandoli, M Gubinelli, E Priola
Stochastic Processes and their Applications, 2011
672011
A variational method for
N Barashkov, M Gubinelli
Duke Mathematical Journal, 2020
59*2020
Flow of diffeomorphisms for SDEs with unbounded Hölder continuous drift
F Flandoli, M Gubinelli, E Priola
Bulletin des sciences mathematiques 134 (4), 405-422, 2010
582010
A PDE Construction of the Euclidean Quantum Field Theory
M Gubinelli, M Hofmanová
Communications in Mathematical Physics 384 (1), 1-75, 2021
542021
Lectures on singular stochastic PDEs
M Gubinelli, N Perkowski
Ensaios Matemáticos 29, 1-89, 2015
522015
Paracontrolled approach to the three-dimensional stochastic nonlinear wave equation with quadratic nonlinearity
M Gubinelli, H Koch, T Oh
arXiv preprint arXiv:1811.07808, 2018
512018
The system can't perform the operation now. Try again later.
Articles 1–20